# SDR SWIA200514534

- Difficulty date: February 8, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 5,761 hours, 4,463 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED SHORTLY AFTER TAKEOFF.  REPLACED STALL PROTECTION COMPUTER IAW 27-35-01.  OPERATIONAL CHECK GOOD.  P/N:  39-951-002-08, S/N OFF:  249.
